Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 405-410
http://dx.doi.org/10.1155/S0161171290000618

Operational calculus and differential equations with infinitely smooth coefficients

Department of Mathematics, California State University, Stanislaus, 801 West Monte Vista Avenue, Turlock 95380, CA, USA

Received 2 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A subring MF of the field of Mikusiński operators is constructed as a countable union space. Some topological properties of MF are investigated. Then, the product of an infinitely differentiable function and an element of MF is given and is used to investigate operational equations with infinitely smooth coefficients.